# SDR A6WA201744757

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 40,777 hours, 37,893 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST SMELL FROM PACS DURING APU AND ENGINE OPERATIONS, SMELL SEEMS TO BE MORE PRONOUNCED AT FRONT OF A/C.
